Advertisement

Journal of Statistical Physics

, Volume 127, Issue 3, pp 609–627 | Cite as

The Fixed Point of a Generalization of the Renormalization Group Maps for Self-Avoiding Paths on Gaskets

  • Tetsuya Hattori
Article
  • 31 Downloads

Abstracts

Let W(x,y) = ax 3+ bx 4+ f 5 x 5+ f 6 x 6+ (3 ax 2)2 y+ g 5 x 5 y + h 3 x 3 y 2 + h 4 x 4 y 2 + n 3 x 3 y 3+a 24 x 2 y 4+a 05 y 5+a 15 xy 5+a 06 y 6, and X = \( X={\frac{\partial{W}}{\partial{x}}}\), \( Y={\frac{\partial{W}}{\partial{y}}}\), where the coefficients are non-negative constants, with a > 0, such that X 2(x,x 2)−Y(x,x 2) is a polynomial of x with non-negative coefficients.

Examples of the 2 dimensional map Φ: (x,y)↦ (X(x,y),Y(x,y)) satisfying the conditions are the renormalization group (RG) maps (modulo change of variables) for the restricted self-avoiding paths on the 3 and 4 dimensional pre-gaskets.

We prove that there exists a unique fixed point (x f ,y f ) of Φ in the invariant set \(\{(x,y)\in{\mathbb R}^2\mid x^2 \geqq y\} \setminus\backslash \{0\}\).

Keywords

renormalization group fixed point uniqueness self-avoiding paths Sierpinski gasket 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. D. Dhar, Self-avoiding random walks: Some exactly soluble cases. J. Math. Phys. 19: 5–11 (1978).Google Scholar
  2. K. Hattori, Exact Hausdorff dimension of self-avoiding processes on the multi-dimensional Sierpiński gasket. J. Math. Sci. Uni. Tokyo 7: 57–98 (2000).Google Scholar
  3. K. Hattori and T. Hattori, Self-avoiding process on the Sierpiński gasket. Probab. Theory Rel. Fields 88: 405–428 (1991).Google Scholar
  4. K. Hattori, T. Hattori, and S. Kusuoka, Self-avoiding paths on the pre-Sierpiński gasket. Probab. Theory Rel. Fields 84: 1–26 (1990).Google Scholar
  5. K. Hattori, T. Hattori, and S. Kusuoka, Self-avoiding paths on the three dimensional Sierpiński gasket. Publications RIMS 29: 455–509 (1993).Google Scholar
  6. T. Hattori, Random Walk and Renormalization Group—An Introduction to Mathematical Physics, (Kyoritsu Publishing, 2004) [in Japanese].Google Scholar
  7. T. Hattori and S. Kusuoka, The exponent for mean square displacement of self-avoiding random walk on Sierpiński gasket. Probab. Theory Rel. Fields 93: 273–284 (1992).Google Scholar
  8. T. Hattori and T. Tsuda, Renormalization group analysis of the self-avoiding paths on the d-dimensional Sierpi’nski gaskets. J. Stat. Phys. 109: 39–66 (2002).Google Scholar
  9. S. Kumar, Y. Singh, and Y. P. Joshi, Critical exponents of self-avoiding walks on a family of truncated $n$-simplex lattices. J. Phys. A 23: 2987–3002 (1990).Google Scholar
  10. R. Rammal, G. Toulouse, and J. Vannimenus, Self-avoiding walks on fractal spaces: Exact results and Flory approximation. Journal de Physique 45: 389–394 (1984).Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Mathematical Institute, Graduate School of ScienceTohoku UniversitySendaiJapan

Personalised recommendations